# SDR ASAA0340329

- Difficulty date: August 18, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT MID CABIN INOPERATIVE.  REPAIRED WIRE ADN OPERATIONAL CHECKED GOOD.  (M)
